CureZone   Log On   Join
Re: MMS Side Effect -Vomiting and diareah
 
debramartin Views: 1,303
Published: 15 months ago
 
This is a reply to # 1,144,244

Re: MMS Side Effect -Vomiting and diareah


I took some Miracle-Mineral-Supplement about 2 days ago. Their were no directions on how much to use. So I put a half teaspoon in 16 ounces water. I drank a 1/4 cup.
I started throwing up. I have had diareah for the past three days and now I am dehydrated and weak. My stomach is gurgling constantly. I think if this stuff is real you must put better instructions on it. Because dehydration can kill people. I might have to go and get professional help since Dennis Richards does'nt give out his email address. He says he answers emails all hrs of the night. But I can't find it or his phone number. Before taking Miracle-Mineral-Supplement I was healthy. I wanted to chelate the heavy metals out of my body. This is serious
I recommend no one using it unless you have more information on dosage.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.109 sec, (1)